MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL COUPLER AC ZOOM; ACCESSORIES, PHOTOGRAPHIC, FOR ENDOSCOPE (EXCLUDE LIGHT SOURCES)

MEDOS INTERNATIONAL SàRL COUPLER AC ZOOM; ACCESSORIES, PHOTOGRAPHIC, FOR ENDOSCOPE (EXCLUDE LIGHT SOURCES)
Catalog Number 242436
Medical Device Problem Codes Break (1069); Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/12/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by depuy mitek or its employees that the report constitutes an admission that the device, depuy mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Device was used for treatment, not diagnosis.H11 additional narrative: investigation summary : the complaint device was received at the service center and evaluated.During the service evaluation the following defects were identified: description of fault according to wom technician: broken lens inside the optical system - most likely due to a fall.Objective is not repairable.   broken (2+ pieces) : broken/fractured, visual : deformed/bent.Per service reports, this complaint was confirmed.Based on service manual operational and diagnostic, the device was found to be non-repairable, and it was discarded.  based on the investigation findings, the faulty parts were identified as the root cause for the device failure during the service evaluation.It has been determined that no corrective and/or preventative action is proposed and there is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of j&j medtech orthopaedics quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.".
 
Event or Problem Description
It was reported that during an unspecified surgical procedure, it was observed that the device was not functioning correctly.During service evaluation, it was determined that the device had broken lenses in the optical system.They used another coupler to complete the case with a delay of two minutes.There was no patient consequence reported.No additional information was provided.

Brand Name
COUPLER AC ZOOM
Common Device Name
ACCESSORIES, PHOTOGRAPHIC, FOR ENDOSCOPE (EXCLUDE LIGHT SOURCES)
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL
chemin-blanc 38
le locle 02400
SZ  02400
Manufacturer (Section G)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle MA CH-24 00
SZ   CH-2400
Manufacturer Contact
kate karberg
325 paramount drive
raynham, MA 02767
3035526892
MDR Report Key20686070
Report Number1221934-2024-04088
Device Sequence Number7281577
Product Code FEM
UDI-Device Identifier10886705028634
UDI-Public(01)10886705028634
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number242436
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/06/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/14/2024
Initial Report FDA Received Date11/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/01/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown